Any tricks to help with the withdraws from stopping perocets?
- 31 Mar 2011 by HighHopes87
- 1 April 2011
I have been on them for major back (upper) problems for a year now. I am on 7.5mg. perks. i have never taken more than its says on the bottle. Which was 4 a day. I weened down to one a day and now its the middle of day two. I still have back pain but the thing is.. I'm trying to get preggy. Tomorrow is the first try. I can't take other medications because it could mess me up on my chance. I am also on worker comp. And don't exactly want to tell the doctors until I actually am preg. Is there anything safe for me... to do to calm me down... vomiting started today... even a sip of water makes me vomit. Shakes, cold sweats, restless legs hands and feet. Horrible headaches. Lights kill me at times. I want to scream then cry. I feel horrible... I see that a lot of people say it lasts long and then it doesn't. I'm confused on what I'm getting myself into.
Any tricks that worked that you don't mind sharing with me??? Please... I really need help... and just someone to talk to.
Thank you :)
You tapered down correctly just not enough. You need to go the rest of the way with taking a half a pill a day for several days then you really should be able to stop without much problem. If you still are having withdrawl symptoms, you can go to half a pill every other day for a week. If you want to try some over the counter remedies for withdrawl symptoms, google the "Thomas Recipe."
Once you are pregnant you will want to forgo any type of medicine but until then you are ok to take these over the counter remedies to curb the withdrawls. Really though you shouldn't have much if you finish the taper as described.
I wish you the very best of luck and hope you get pregnant soon and keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 28 answers
Posted 17 Sep 2009 • 2 answers
Posted 24 Oct 2011 • 3 answers
Posted 1 Sep 2014 • 1 answer
Posted 17 Jun 2015 • 2 answers